# SDR 2008UALA04094

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 72,992 hours, 8,984 cycles
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1809308
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTION PROBLEM.  RTFL.  REPLACED RT BLG TILT ACTUATOR.  NO SHOP DATA FOR ROOT CAUSE.
